Texas, 2015Tornado and Flash Flooding in Texas, April 24 to 25, 2015
April 24 to 25, 2015 · NWS EWX · 34 events in 13 counties and zones
An upper level short wave trough moved through the long wave trough over the southwestern states and interacted with a dryline to produce widespread thunderstorms. Some of these storms produced large hail, damaging wind gusts, and heavy rain that led to flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- $5.0 million
- Crop damage
- None recorded
- Events
- 34
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level short wave trough moved through the long wave trough over the southwestern states and interacted with a dryline to produce widespread thunderstorms. Some of these storms produced large hail, damaging wind gusts, and heavy rain that led to flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at Apr 24, 5:56 AM CST, 19 minutes earlier.
Area forecast discussion, Apr 24, 5:56 AM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
656 AM CDT FRI APR 24 2015
.UPDATE...
HEAVY RAIN WILL CONTINUE ACROSS THE NORTHEAST THIS MORNING.
UPDATED TO INCLUDE HEAVY RAIN FOR THIS REGION.
&&
.PREV DISCUSSION... /ISSUED 633 AM CDT FRI APR 24 2015/
AVIATION...
CLUSTER OF SHRA/TSRA N OF KECU TO KPEZ TO KT20 TO K3T5 LINE WILL
CONTINUE TO SLOWLY MOVE TO THE NE AND OUT OF SOUTH CENTRAL TEXAS
BY MIDDAY. WILL CONTINUE TSRA PREVAILING NEXT 1 TO 3 HOURS AT
KAUS/KSAT/KSSF. NO MENTION AT KDRT...ALTHOUGH ISOLD SHRA/TSRA WILL
PASS JUST EAST OF THE SITE. CHANCES REMAIN FOR SHRA/TSRA TO
REDEVELOP THIS AFTERNOON INTO EVENING AND THEN LINGER ACROSS
SOUTHEASTERN AREAS ON SATURDAY. HAVE PROB30S FOR KAUS/KSAT/KSSF
FOR 24/22Z-25/02Z. AREAS OF IFR/MVFR CIGS/VSBYS WILL GIVE WAY TO
VFR SKIES MIDDAY TO AFTERNOON. IFR/MVFR CIGS REDEVELOP TONIGHT
AND THEN BECOME VFR SATURDAY MORNING. EXCEPT...REMAIN VFR AT KDRT.
S TO SE WINDS 5 TO 15 KTS TODAY INTO TONIGHT...BECOME W TO NW
TONIGHT OUT WEST SPREADING TO EASTERN AREAS ON SATURDAY AS A
DRYLINE MOVES ACROSS OUR AREA.
PREV DISCUSSION... /ISSUED 323 AM CDT FRI APR 24 2015/
SHORT TERM (TODAY THROUGH SATURDAY)...
UPPER AIR ANALYSIS LAST EVENING SHOWED A RIDGE OVER THE MIDDLE OF
THE COUNTRY AND A TROUGH EXTENDING FROM UTAH TO THE PACIFIC COAST
OF BAJA CALIFORNIA. THE SOUTHWESTERLY FLOW ACROSS MEXICO IS
BRINGING MID-LEVEL MOISTURE FROM THE PACIFIC. AT THE
SURFACE...THE DRYLINE WAS LYING ACROSS EDWARDS AND VAL VERDE
COUNTIES AND A COLD FRONT STRETCHED FROM NEAR BEAUMONT TO
STEPHENVILLE. MOST OF OUR CWA REMAINS WARM AND MOIST WITH DEW
POINT TEMPERATURES IN THE LOWER TO MIDDLE 70S. THERE IS A SEVERE
THUNDERSTORM WATCH IN EFFECT FOR THE SOUTHWESTERN COUNTIES WHICH
WILL CONTINUE INTO THE FIRST PERIOD OF THIS FORECAST. THE UPPER
LEVEL TROUGH OVER THE SOUTHWEST WILL PROGRESS TO THE NORTHEAST
DURING THIS PERIOD CAUSING SOME MINOR HEIGHT FALLS OVER TEXAS. THE
FLOW WILL REMAIN FROM THE SOUTHWEST. A COLD FRONT WILL DEVELOP
TONIGHT AND MOVE THROUGH OUR CWA. THIS WILL TURN THE SURFACE WINDS
AROUND TO THE WEST AND BRING IN DRIER AIR. WE WILL SEE CONTINUING
CHANCES FOR THUNDERSTORMS TODAY AND TONIGHT. MODEL SOUNDINGS
SHOWING CAPE AROUND 2000 J/KG AND VERTICAL WIND SHEAR AROUND 50
KTS. THIS SUGGESTS THE POSSIBILITY OF STRONG TO SEVERE STORMS THIS
AFTERNOON AND EVENING. WE ARE AGAIN IN THE SPC SLIGHT RISK WITH A
SLIVER OF BURNET AND WILLIAMSON COUNTIES IN THE ENHANCED RISK. THE
MAIN THREAT WILL BE FOR LARGE HAIL AND DAMAGING WINDS. ONCE THE
FRONT MOVES THROUGH THE CHANCE FOR SEVERE STORMS WILL COME TO AN
END. THERE WILL BE LINGERING POPS ACROSS THE SOUTHEAST ON
SATURDAY.
LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...
A STATIONARY FRONT WILL LIE ACROSS OUR SOUTHERN BORDER SATURDAY
NIGHT AND SUNDAY. SOUTHERLY WINDS SOUTH OF THIS BOUNDARY WILL
BRING MOIST AIR UP OVER THE FRONT AND CHANCES FOR THUNDERSTORMS
SUNDAY. ANOTHER UPPER LEVEL TROUGH WILL DROP THROUGH THE WEST AND
IN RESPONSE A RIDGE WILL BUILD OVER EAST TEXAS SUNDAY. THIS WILL
PUSH A COLD FRONT THROUGH OUR AREA SUNDAY NIGHT INTO MONDAY WITH
ANOTHER CHANCE FOR THUNDERSTORMS. BEHIND THE FRONT DRIER AIR WILL
MOVE IN AND THE WINDS WILL TURN TO THE WEST AND THEN NORTH. AN
UPPER LOW WILL FORM OVER THE SOUTHERN ROCKIES AND MOVE INTO WEST
TEXAS BY MONDAY NIGHT. MODELS ARE IN BETTER AGREEMENT ON THE
PROGRESSION OF THIS FEATURE ACROSS NORTH TEXAS ALONG THE RED RIVER
REACHING ARKANSAS BY TUESDAY EVENING. MODELS DIVERGE BEYOND THIS
POINT. WITH THE DRY AIR IN THE LOW LEVELS OUR FORECAST IS DRY
THROUGH THE END OF THE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY 85 67 89 66 87 / 50 40 10 - 30
AUSTIN BERGSTROM INTL AIRPORT 84 67 88 64 86 / 50 50 20 - 30
NEW BRAUNFELS MUNI AIRPORT 85 67 89 65 87 / 50 50 20 10 30
BURNET MUNI AIRPORT 82 64 87 62 86 / 60 30 - 0 30
DEL RIO INTL AIRPORT 86 63 89 65 90 / 40 20 10 - -
GEORGETOWN MUNI AIRPORT 84 65 88 63 86 / 50 30 10 0 30
HONDO MUNI AIRPORT 84 66 88 64 88 / 50 60 20 - 20
SAN MARCOS MUNI AIRPORT 84 67 87 65 86 / 50 50 20 10 30
LA GRANGE - FAYETTE REGIONAL 84 70 86 67 85 / 50 50 20 10 20
SAN ANTONIO INTL AIRPORT 85 68 89 67 87 / 50 60 20 - 30
STINSON MUNI AIRPORT 84 69 88 67 88 / 50 60 20 10 30
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
MESOSCALE/AVIATION...04
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Apr 24, 4:09 AM CST, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
509 AM CDT FRI APR 24 2015
TXZ171>173-183>194-202>209-217>225-228-251100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
509 AM CDT FRI APR 24 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF SOUTH
CENTRAL TEXAS. THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING
WIND GUSTS...BUT ISOLATED HEAVY DOWNPOURS OF 2 TO 4 INCHES AND
BRIEF TORNADOES ARE ALSO POSSIBLE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE SUNDAY INTO
MONDAY. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND
GUSTS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY.
Event by event
14 hail, 10 thunderstorm wind, 8 flash flood, 1 tornado, 1 flood. Local standard time, as filed.
Flash Flood, Bastrop
- When
- April 24, 6:15 AM CST to 8:30 AM CST
- Where
- Bastrop County, 2.74 mi SW of Smithville to 3.15 mi SW of Smithville
- Cause
- Heavy Rain
- Reported by
- Local Official
- Coordinates
- 29.970, -97.200
Thunderstorms produced heavy rain that led to flash flooding closing many roads in Bastrop County. ATXFloods reported FM535 at AJ Rod Rd between Smithville and Rosanky was closed due to flooding.
Flash Flood, Atascosa
- When
- April 24, 6:18 AM CST to 7:00 AM CST
- Where
- Atascosa County, 0.92 mi SE of Lytle to 0.45 mi SSE of Lytle
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 29.220, -98.790
Thunderstorms produced heavy rain that led to flash flooding. The Lytle Volunteer Fire Department reported several areas of high water including I-35 at FM3175.
Flash Flood, Bexar
- When
- April 24, 6:30 AM CST to 7:00 AM CST
- Where
- Bexar County, 1.93 mi ENE of (Skf)kelly Afb San A to 2.07 mi ENE of (Skf)kelly Afb San A
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 29.410, -98.600
Thunderstorms produced heavy rain that led to flash flooding. A low water crossing at S. Callaghan Rd. and Hwy 90 in San Antonio was closed due to water over the roadway.
Flash Flood, Caldwell
- When
- April 24, 6:36 AM CST to 8:30 AM CST
- Where
- Caldwell County, 2.39 mi NNE of Fentress to 2.59 mi NE of Fentress
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 29.780, -97.750
Thunderstorms produced heavy rain that led to flash flooding closing Hwy20 at Callihan Rd. A National Weather Employee in the area reported 4.08 inches of rain in two hours.
Flash Flood, Lee
- When
- April 24, 8:00 AM CST to 8:45 AM CST
- Where
- Lee County, 1.04 mi SE of Loebau to 0.9 mi NW of Loebau
- Cause
- Heavy Rain
- Reported by
- County Official
- Coordinates
- 30.270, -96.887
Thunderstorms produced heavy rain that led to flash flooding closing CR143 near Loebau.
Hail, Maverick
- When
- April 24, 5:50 PM CST
- Where
- Maverick County, 5.51 mi SE of Normandy
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 28.860, -100.540
Tornado, Zavala
- When
- April 24, 6:48 PM CST to 6:53 PM CST
- Where
- Zavala County, 1.89 mi NW of Winter Haven to 1.98 mi N of Winter Haven
- Rating
- EF0
- Path length
- 1.27 mi
- Path width
- 50 yd
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 28.641, -99.870
A thunderstorm produced a tornado that moved through an open area near the Dimmit/Zavala County line. An irrigation pivot was overturned on a ranch along with some minor outbuilding damage. No other damage was found. The path and time were determined from radar. Max winds are estimated to be 80 mph.
Hail, Frio
- When
- April 24, 8:10 PM CST
- Where
- Frio County, 0.92 mi NW of Pearsall
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 28.890, -99.090
Hail, Bexar
- When
- April 25, 2:30 AM CST
- Where
- Bexar County, 3.68 mi W of Alamo Downs
- Measured
- 2 in hail
- Reported by
- Trained Spotter
- Coordinates
- 29.440, -98.690
A thunderstorm produced two inch hail and wind gusts that knocked down tree limbs greater than two inches in diameter.
Thunderstorm Wind, Uvalde
- When
- April 25, 2:50 AM CST
- Where
- Uvalde County, 9.67 mi S of Sabinal
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 29.180, -99.470
A thunderstorm produced wind gusts estimated at 60 mph that snapped off numerous healthy four to eight inch diameter tree limbs.
Thunderstorm Wind, Uvalde
- When
- April 25, 2:50 AM CST
- Where
- Uvalde County, 6.25 mi S of Sabinal
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 29.230, -99.460
A thunderstorm produced wind gusts estimated at 70 mph that snapped a healthy three foot diameter Mesquite tree three feet above the ground.
Hail, Bexar
- When
- April 25, 2:51 AM CST
- Where
- Bexar County, 4.27 mi W of Leon Vly
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 29.460, -98.700
Thunderstorm Wind, Medina
- When
- April 25, 2:54 AM CST
- Where
- Medina County, 0.92 mi NW of Hondo
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 29.360, -99.160
A thunderstorm produced wind gusts estimated at 75 mph flipped over four to five trailers at Hwy 90 and Hwy 173, blew the doors out at a car dealership, and knocked down several trees all in Hondo.
Hail, Bexar
- When
- April 25, 2:55 AM CST
- Where
- Bexar County, 1.39 mi WNW of Leon Vly
- Measured
- 1.25 in hail
- Reported by
- CoCoRaHS
- Coordinates
- 29.480, -98.650
Hail, Bexar
- When
- April 25, 3:15 AM CST
- Where
- Bexar County, 1.93 mi ENE of Leon Vly
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 29.480, -98.600
A thunderstorm produced one inch hail near I-410 and Bandera Rd. in San Antonio.
Hail, Bexar
- When
- April 25, 3:20 AM CST
- Where
- Bexar County, 1.98 mi NNW of Fratt
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 29.546, -98.583
A thunderstorm produced one inch hail near I-10 and Fredericksburg Rd. in San Antonio.
Thunderstorm Wind, Guadalupe
- When
- April 25, 3:26 AM CST
- Where
- Guadalupe County, Kingsbury
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 29.650, -97.820
A thunderstorm produced wind gusts estimated at 70 mph that knocked some eight to nine inch diameter tree limbs onto a house.
Hail, Bexar
- When
- April 25, 3:45 AM CST
- Where
- Bexar County, 0.69 mi N of Leon Vly
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 29.480, -98.630
Thunderstorm Wind, Medina
- When
- April 25, 3:45 AM CST
- Where
- Medina County, 4.27 mi E of Rio Medina
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 29.440, -98.810
A thunderstorm produced wind gusts estimated at 75 mph that knocked down several trees.
Hail, Atascosa
- When
- April 25, 3:47 AM CST
- Where
- Atascosa County, 3.32 mi ESE of Rossville
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 29.080, -98.650
Hail, Bexar
- When
- April 25, 3:49 AM CST
- Where
- Bexar County, 5.46 mi W of Alamo Downs
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 29.440, -98.720
Thunderstorm Wind, Atascosa
- When
- April 25, 3:50 AM CST
- Where
- Atascosa County, Lytle
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 29.230, -98.800
A thunderstorm produced wind gusts estimated at 75 mph that knocked a 2.5 foot diameter Oak tree onto a house.
Hail, Medina
- When
- April 25, 3:55 AM CST
- Where
- Medina County, 1.21 mi E of Devine
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 29.150, -98.900
Thunderstorm Wind, Bexar
- When
- April 25, 3:55 AM CST
- Where
- Bexar County, 4.8 mi WNW of (Skf)kelly Afb San A
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5.0 million
- Reported by
- Emergency Manager
- Coordinates
- 29.424, -98.705
San Antonio Office of Emergency Management reported numerous trees damaged in the Trophy Ridge subdivision. Some minor roof damage also reported. USAA insurance company reported 1000 property and 1000 auto claims in Bexar County during this night due. Damage brought on by strong winds and hail. Monetary damage amounts are an estimate.
Flash Flood, Guadalupe
- When
- April 25, 4:00 AM CST to 6:30 AM CST
- Where
- Guadalupe County, 3.17 mi NE of Seguin Guadalupe Arp to 2.7 mi SE of Geronimo
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 29.630, -97.940
Thunderstorms produced heavy rain that led to flash flooding southeast of Geronimo closing Laubach Rd. and FM20 one mile north of Tschoepe Rd.
Thunderstorm Wind, Guadalupe
- When
- April 25, 4:00 AM CST
- Where
- Guadalupe County, 1.38 mi S of Geronimo
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 29.650, -97.970
A thunderstorm produced wind gusts estimated at 60 mph that blew down a barn door.
Thunderstorm Wind, Guadalupe
- When
- April 25, 4:11 AM CST
- Where
- Guadalupe County, 1.38 mi S of Geronimo
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 29.650, -97.970
A thunderstorm produced wind gusts estimated at 70 mph that blew down a cluster of large trees and damaged a sturdy pipe fence.
Hail, Wilson
- When
- April 25, 4:15 AM CST
- Where
- Wilson County, 2.4 mi SSW of Calaveras
- Measured
- 0.75 in hail
- Reported by
- CoCoRaHS
- Coordinates
- 29.190, -98.290
Hail, Wilson
- When
- April 25, 4:20 AM CST
- Where
- Wilson County, 2.76 mi S of Labatt
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 29.160, -98.220
Flash Flood, Bexar
- When
- April 25, 4:23 AM CST to 5:51 AM CST
- Where
- Bexar County, 1.11 mi WSW of Beckmann to 3.05 mi SW of San Antonio
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 29.592, -98.616
Thunderstorms produced heavy rain that led to flash flooding. There were high water rescues in San Antonio at the following locations:|12000 block of Old O'Connor Rd.|Intersection of Mockingbird Ln. and N. Songbird Ln.|I-10W ramp at N. Brazos St.|Hwy281S at E Basse Rd.|Intersection of Stahl Rd. and Bell Dr.
Hail, Wilson
- When
- April 25, 4:25 AM CST
- Where
- Wilson County, 0.92 mi NE of Floresville
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 29.140, -98.160
Thunderstorm Wind, Fayette
- When
- April 25, 4:48 AM CST
- Where
- Fayette County, 0.6 mi E of Schulenburg
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 29.680, -96.910
A thunderstorm produced wind gusts estimated at 70 mph knocked down trees and powerlines.
Flash Flood, Guadalupe
- When
- April 25, 5:30 AM CST to 6:30 AM CST
- Where
- Guadalupe County, 1.2 mi E of Cibolo Kardys Arpt to 1.86 mi ENE of Cibolo Kardys Arpt
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 29.570, -98.230
Thunderstorms produced heavy rain that led to flash flooding closing numerous low water crossings including FM1103 at Town Creek Way where there was two feet of water over the road.
Flood, Fayette
- When
- April 25, 3:00 PM CST
- Where
- Fayette County, 2.59 mi ENE of Warda to 2.57 mi ENE of Warda
- Cause
- Heavy Rain
- Deaths
- 0 direct, 1 indirect
- Reported by
- Broadcast Media
- Coordinates
- 30.070, -96.883
An elderly man was working on a fence and may have hit his head and fell into a creek and drown. The creek had flowing water from recent rains.
| Event | Date | Age | Sex | Where | Kind |
|---|
| Flood, Fayette | 2015-04-25 | 77 | Male | In Water | Indirect |
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in Mississippi, April 24 to 25, 2015$791,000 · EF1 · 28 events
- Tornadoes and Flash Flooding in Texas, April 24 to 25, 2015$585,000 · EF0 · 36 events
- Tornado and Hail in Louisiana, April 24 to 27, 2015$78,000 · EF1 · 37 events
- Tornadoes and Flash Flood in Texas, April 24 to 27, 2015$139,000 · EF1 · 24 events
- Tornadoes and Hail in Kansas, April 24, 2015$200,000 · EF1 · 14 events
- Tornadoes and Hail in Texas, April 24, 2015$115,000 · EF1 · 14 events
- Tornado and Damaging Winds in Louisiana, April 24, 2015$104,000 · EF1 · 8 events
- Hail and Damaging Winds in Texas, April 24, 2015$252,000 · 1 in hail · 10 events
- Tornado and Hail in Louisiana, April 24, 2015$30,000 · EF1 · 10 events
- Hail in Kansas, April 24, 2015$100,000 · 1.75 in hail · 5 events
- Tornado and Hail in Louisiana, April 24 to 25, 2015$75,000 · EF0 · 10 events
- Damaging Winds and High Wind in Texas, April 24, 2015$50,000 · 52 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 571394, 571395, 571396, 571397, 571398, 571399, 573681, 571400, 571403, 571405, 571406, 571407, 571415, 571416, 571417, 571418, 571420, 571421, 571423, 571424, 571425, 571427, 571428, 574293, 571429, 571430, 571431, 571432, 571433, 571434, 571436, 571437, 571438, 574301.